# SDR IPXA2021040867941

- Difficulty date: March 24, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2AFT CARGO COMPT FLOOR SUPPORT ANGLE CORRODED AT STA.1841 BETWEEN STR 42L-STR 42R.REMOVED,FABRICATED AND REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-35-01 AND 51-33-01 (MINOR).
